2018
Том 70
№ 4

All Issues

Convolution representation of certain classes of operators connected with multiplication by an analytic function, and their applications

Linchuk N. E.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 36 (1984), no. 5, pp 469-473.

Citation Example: Linchuk N. E. Convolution representation of certain classes of operators connected with multiplication by an analytic function, and their applications // Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 626–631.

Full text